• @Blossom Is A Blessing To This Community, Let Us Be A Blessing To Her
    Click Here For More Information
  • Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

Mauritio

Member
Joined
Feb 26, 2018
Messages
4,432

haidut

Member
Thread starter
Joined
Mar 18, 2013
Messages
19,018
Location
USA / Europe
Surprised this hasn't been posted in this thread. Beware, taking this product could land you in the ER.


View: https://www.reddit.com/r/raypeat/comments/oy6ma2/be_careful_with_haiduts_supplements_and_the_forum/


Lol, did you forget to take your mental meds? Psychotic shill.

That last comment in your screenshot is just rich - "should be back to normal by tomorrow". Dead giveaway that your entire post is a lie. No doctor in ER ever tells his/her patients such idiocy. ER doctors are under orders to NEVER make such statements, as if the patient is truly seriously ill this can provide false comfort and discourage the patient from coming back if they get worse. "Oh, you came to the ER with symptoms of a heart attack. No worries, you should be OK by tomorrow." /S It would have been funny if it was not so pathetic.
Second lie - a timeline. No ER doctor will say you will recover "by tomorrow". Even a GP won't say such nonsense as giving a concrete timeline of recovery is impossible for most conditions, and is virtually never done for something that can land a person in the ER.

Stop lying! See a doctor immediately, but this time for real! You are strikingly mentally ill and a threat to yourself and others! Go to a mental hospital ASAP!
 

haidut

Member
Thread starter
Joined
Mar 18, 2013
Messages
19,018
Location
USA / Europe
This person simply had an allergic reaction, this could happen with any supplement or just eating shrimps.

If this was supposed to be a try to make people more careful ,it was weird one. Seems more like an attack on this forum and haidut in particular.

See my response to him/her immediately above. Yes, it is nothing but an attack on the forum and me. Also, look at the posts from this user. Only 20 since 2018 and 90% of them attacks on our products or insulting others who said good things about the products, or harassing people and calling them dumb for other things they did/tried.
 

emarie

Member
Joined
Jun 16, 2021
Messages
22
When I use camphosal through the naval rout I get hard crystals in my belly button. Has anyone else experienced this? I fear it could be dangerous.
 

Sampa

Member
Joined
Jun 4, 2021
Messages
38
Do you think using camphosal daily long term is safe ? My wife took 15 drops with activated charcoal for 10 days and got sooo better of hers sibo symptoms ( mainly bloating , constipation and pain) , but when she stops some of the symptoms starts to return .
Since xifaxan is safe long term , can camphosal, as a antisseptic and less strong thank real antibiotics , be safer ?
 

Similar threads

Top